MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LinkSymphoKnee; LinkSymphoKnee System, Articulating Surface, Symmetric, Sz. 3-4, UHMWPE CR, Fixe

WALDEMAR LINK GMBH & CO. KG LinkSymphoKnee; LinkSymphoKnee System, Articulating Surface, Symmetric, Sz. 3-4, UHMWPE CR, Fixe
Model Number 880-203/10
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Worn plateau."[customer]".
 
Event or Problem Description
Worn plateau "[customer]".
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
LinkSymphoKnee
Common Device Name
LinkSymphoKnee System, Articulating Surface, Symmetric, Sz. 3-4, UHMWPE CR, Fixe
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia kleine
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key25774984
Report Number3004371426-2026-00055
Device Sequence Number18528120
Product Code HRY
UDI-Device Identifier04026575252343
UDI-Public04026575252343
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number880-203/10
Device Catalogue Number880-203/10
Device Lot Number2140092
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale